# SDR SWIA200719305

- Difficulty date: November 19, 2007
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 14,124 hours, 10,795 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STN 280 AT LBL-RBL9.0 UPPER FLOOR SUPPORT ANGLE IS CRACKED, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER REO 601R 53-11-136.
